# SDR UALA2012110506359

- Difficulty date: November 4, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 47,719 hours, 18,974 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 198
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE.  REPLACED NR 2 WHC OP CHECKS GOOD.
